# SDR USAA2009041390867

- Difficulty date: March 5, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - GALVANIC CORROSION ON STRINGER BETWEEN BS 947.5 TO BS 967, S27L.  REPAIRED STRINGER BETWEEN BS 947.5 TO BS 967, S27L IAW B737 SRM 53-00-03.
